# SDR SWIA202053859

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 44,026 hours, 28,521 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 520092: CRACK IN LAYER OF RT COPILOT WINDOW, RUNS PARALLEL TO BOTTOM OF WINDOW LENGTHWISE.  FLIGHT 3074-FILED CLOSED.  REMOVED AND REPLACED RT COPILOT WINDOW, IAW TASK CARD.  LEAK CHECK GOOD AT THIS TIME.  OPERATIONS CHECK GOOD AT THIS TIME.
